| Catalog Number |
01.26.45.0050 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 january 2024.Lot 2000131: 200 items manufactured and released on 26-may-2020.Expiration date: 2025-may-14.No anomalies found related to the problem.To date, 199 items of the same lot have been sold with one similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.About 2 years and 9 months after the primary surgery, the surgeon revised the cup and liner with a competitor cup and liner and revised the medacta head with a medacta head.The surgery was completed successfully.